MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTUA; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER

BOSTON SCIENTIFIC CORPORATION INTUA; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Model Number V272
Medical Device Problem Codes Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) had entered safety mode.Technical services (ts) was consulted and recommended device explant.A pacemaker mediated tachycardia (pmt) was also recorded.The crt-d was explanted and successfully replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Interrogation of the device confirmed it was operating in safety mode due to system resets.It was confirmed that brady therapy remained available.Engineers determined that this device was demonstrating behavior consistent with a high internal cell impedance within the battery.The high internal impedance resulted in the system resets due to temporary high-power consumption related to telemetry attempts and subsequent reversion to safety mode operation.Boston scientific has issued a field safety notice regarding ingenio extended life (el) and cardiac resynchronization therapy pacemaker (crt-p) devices that may exhibit this behavior.This particular device is included in the high impedance in ingenio extended life (el) pacemaker and crt-p advisory population.
 
Event or Problem Description

Brand Name
INTUA
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16363762
Report Number2124215-2023-06243
Device Sequence Number6739104
Product Code NKE
UDI-Device Identifier00802526536663
UDI-Public00802526536663
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2017
Device Model NumberV272
Device Catalogue NumberV272
Device Lot Number605055
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale